Riv. Mat. Univ. Parma, Vol. 9, No. 1, 2018

Aydin Gezer[a] and Erkan Karakaş[b]

On a semi-symmetric metric connection on the tangent bundle with the complete lift metric

Pages: 73-84
Received: 8 March 2018
Accepted in revised version: 25 May 2018
Mathematics Subject Classification (2010): 53B20, 53C07, 53C35.
Keywords: Semi-symmetric metric connection, tangent bundle, complete lift metric.
Authors address:
[a], [b]: Ataturk University, Faculty of Science, Department of Mathematics, 25240, Erzurum-Turkey

Full Text (PDF)

Abstract: In this paper, we define a semi-symmetric metric connection on the tangent bundle equipped with complete lift metric. We compute the curvature tensors of this connection and study their properties. Also we investigate conditions for the tangent bundle to be locally conformally flat with respect to this connection.

A. Friedmann and J. A. Schouten, Über die Geometrie der halbsymmetrischen Übertragungen, Math. Z. 21 (1924), 211-223. MR1544701
H. A. Hayden, Sub-spaces of a space with torsion, Proc. London Math. Soc. (2) 34 (1932), 27-50. MR1576150
T. Imai, Notes on semi-symmetric metric connections, Commemoration volumes for Prof. Dr. Akitsugu Kawaguchi's seventieth birthday, Vol. I, Tensor (N.S.) 24 (1972), 293-296. MR0375121
T. Imai, Hypersurfaces of a Riemannian manifold with semi-symmetric metric connection, Tensor (N.S.) 23 (1972), 300-306. MR0336597
Z. I. Szabó, Structure theorems on Riemannian spaces satisfying \(R(X,Y)\cdot R=0\), I, The local version, J. Differential Geom. 17 (1982), 531-582. MR0683165
K. Yano, On semi-symmetric metric connection, Rev. Roumaine Math. Pures Appl. 15 (1970), 1579-1586. MR0275321
K. Yano and S. Ishihara, Tangent and cotangent bundles: differential geometry, Pure and Applied Mathematics, 16, Marcel Dekker, New York, 1973. MR0350650

Home Riv.Mat.Univ.Parma